Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 245, NWS Des Moines, IA

June 12, 2008Decatur County, Wayne County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 12, 2008, 4:05 AM CDT for Decatur County, Wayne County, Iowa. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2008, 4:05 AM CDT (09:05 UTC)
Expired
Jun 12, 2008, 4:45 AM CDT
In force
40 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Decatur County, IA, Wayne County, IA

The radar

The Des Moines radar (KDMX), 113 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 9.1 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1641 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1641 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
1.9
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 120905
SVRDMX
IAC053-185-120945-
/O.NEW.KDMX.SV.W.0245.080612T0905Z-080612T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
405 AM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DECATUR COUNTY IN SOUTH CENTRAL IOWA...
  WAYNE COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 445 AM CDT.

* AT 401 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHWEST OF PLEASANTON...OR 70 MILES WEST OF LANCASTER...AND
  MOVING NORTHEAST AT 42 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PLEASANTON AND DAVIS CITY BY 410 AM CDT...
  9 MILES SOUTHEAST OF LEON BY 420 AM CDT...
  LINEVILLE BY 425 AM CDT...
  CLIO BY 430 AM CDT...
  ALLERTON AND 8 MILES SOUTHEAST OF HUMESTON BY 440 AM CDT...
  CORYDON AND MILLERTON BY 445 AM CDT...

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 10.

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.

LAT...LON 4090 9361 4090 9310 4059 9310 4057 9317
      4057 9398
TIME...MOT...LOC 0905Z 237DEG 37KT 4056 9381

$$

DONAVON
2 follow-up statements
000 
WWUS53 KDMX 120930
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
430 AM CDT THU JUN 12 2008

IAC053-185-120945-
/O.CON.KDMX.SV.W.0245.000000T0000Z-080612T0945Z/
DECATUR IA-WAYNE IA-
430 AM CDT THU JUN 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR WAYNE AND EASTERN DECATUR COUNTIES...

AT 429 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CLIO...OR 54 MILES WEST OF LANCASTER...MOVING NORTHEAST
AT 43 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALLERTON AND 9 MILES SOUTHEAST OF HUMESTON BY 440 AM CDT...
  CORYDON AND MILLERTON BY 445 AM CDT...

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE 
HOME...SEEK SHELTER IN A STURDY BUILDING.

LAT...LON 4057 9364 4090 9361 4090 9310 4059 9310
      4057 9315 4058 9316 4058 9331 4057 9332
TIME...MOT...LOC 0930Z 237DEG 37KT 4069 9352

$$

DONAVON
000 
WWUS53 KDMX 120945
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
445 AM CDT THU JUN 12 2008

IAC053-185-120955-
/O.EXP.KDMX.SV.W.0245.000000T0000Z-080612T0945Z/
DECATUR IA-WAYNE IA-
445 AM CDT THU JUN 12 2008

...THE SEVERE THUNDERSTORM WARNING FOR WAYNE AND EASTERN DECATUR
COUNTIES HAS EXPIRED...

AT 443 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4057 9364 4090 9361 4090 9310 4059 9310
      4057 9315 4058 9316 4058 9331 4057 9332
TIME...MOT...LOC 0930Z 237DEG 37KT 4068 9351

$$

DONAVON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:40 AM CDT, 25 minutes earlier.

Area forecast discussion, Jun 12, 3:40 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
340 AM CDT THU JUN 12 2008

.DISCUSSION...
A LARGE UPPER LEVEL LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS
WILL MOVE SLOWLY EAST OVER THE NEXT 24 TO 36 HOURS.  THERE ARE A
COUPLE OF SHORT WAVES ROTATING AROUND THIS FEATURE WHICH WILL MOVE
ACROSS THE CWA.  THIS SHOULD KEEP SCATTERED SHOWERS AND
THUNDERSTORMS GOING OVER THE CWA THROUGH THE MORNING.  WITH THE
UPPER LEVEL TROUGH STILL TO THE WEST AND THE SURFACE FRONT STILL IN
WESTERN IOWA...WE COULD SEE ANOTHER ACTIVE WEATHER DAY...MAINLY
ACROSS THE EASTERN PORTION OF THE CWA.  A LOT OF THIS WILL DEPEND ON
HOW QUICKLY WE CAN CLEAR OUT AND WARM UP.  THIS SYSTEM IS VERY
COLD...IN FACT IT HAD PRODUCED SNOW IN THE HIGH PLAINS.  THUS FOR
CENTRAL IOWA...WE ARE SEEING A LOT OF STRATUS DEVELOPING.  WITH THE
SYSTEM BEING AS DYNAMIC AS IT IS I THINK WE WILL BREAK OUT OF THE
STRATUS BY EARLY AFTERNOON AND STORMS SHOULD RE-FIRE ALONG THE
FRONT...WHICH SHOULD BE OVER THE FAR EASTERN CWA.

BEYOND TODAY...THE SYSTEM PULLS OFF AND THE FRONTAL BOUNDARY LAGS
BEHIND BUT SHOULD BE SOUTH OF IOWA MAKING FOR A DRY DAY FRIDAY WITH
STILL SEASONABLY COOL TEMPERATURES.  WE WARM UP ON SATURDAY AND
REMAIN DRY.  ON SUNDAY HOWEVER... ALL MODELS STILL SUGGESTING A
SHORTWAVE PASSING ACROSS THE CWA SUNDAY BUT THIS SHOULD BE MORE
PROGRESSIVE THUS WIDESPREAD HEAVY RAINFALL IS NOT ANTICIPATED...
THOUGH LOCALLY HEAVY RAIN MAY OCCUR.  LITTLE CHANGE MADE TO TEMPS.

&&

.AVIATION...12/12Z
A COLD FRONT BISECTS THE STATE AT 12Z.  THE FRONT WILL SLOWLY MOVE
EAST TODAY AND BE ALONG AN ALO TO LWD LINE BY 20Z.  SCT SHRA/TSRA
WILL MOVE ACROSS THE CWA THIS MORNING BEFORE A BRIEF BREAK.  SCT
STRONG TSRA ARE XPCTD ALONG/AHEAD OF THE FRONT THIS AFTN AROUND PEAK
HTG AND MOVING OUT OF THE TAF SITES EARLY EVENING.  LINGERING
SHOWERS/STORMS MAY PERSIST EAST THROUGH 06Z.  MVFR/LCL IFR COND
XPCTD THROUGH THE MORNING AND LATER AFTN.  VFR/MVFR COND XPCTD
DURING THE EARLY AFTN.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ADAIR-ADAMS-
AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CASS-
CERRO GORDO-CRAWFORD-DALLAS-EMMET-FRANKLIN-GREENE-GRUNDY-GUTHRIE-
HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER-KOSSUTH-MADISON-MARSHALL-
PALO ALTO-POCAHONTAS-POLK-POWESHIEK-SAC-STORY-TAMA-TAYLOR-UNION-
WEBSTER-WINNEBAGO-WORTH-WRIGHT.

&&

SHORT TERM/LONG TERM/AVIATION...FAB
Hazardous weather outlook, Jun 11, 3:48 PM CDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
348 PM CDT WED JUN 11 2008

IAZ026>028-037>039-048>050-060>062-072>075-082>086-093>097-122100-
FRANKLIN-BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-
TAMA-POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-MAHASKA-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
348 PM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

STRONG THUNDERSTORMS WILL DEVELOP TO THE WEST AND MOVE INTO THE
AREA THIS EVENING. THE STRONG STORMS WILL ADVANCE EAST TO THE
INTERSTATE 35 CORRIDOR BY AROUND MIDNIGHT. ALL MODES OF SEVERE
WEATHER AREA LIKELY THIS EVENING. WIDESPREAD HEAVY RAIN IS ALSO
LIKELY WITH THESE STORMS.

NUMEROUS AREAL AND RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS
CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS LINGERING INTO THURSDAY
EVENING. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS EARLY
FRIDAY AND A BETTER CHANCE FOR STORMS ON SUNDAY INTO MONDAY. THE
SEVERE WEATHER POTENTIAL AT THIS TIME LOOKS TO BE MINIMAL WHILE
THE HEAVY RAIN POTENTIAL HAS YET TO BE DETERMINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FOR A TWO TO THREE HOUR PERIOD FROM
THE BEGINNING OF THE THUNDERSTORMS THIS EVENING...AND IS NOT
EXPECTED THURSDAY.

IAZ004>007-015>017-023>025-033>036-044>047-057>059-070-071-081-
092-122100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER-HAMILTON-CRAWFORD-
CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS-
TAYLOR-
348 PM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

STRONG THUNDERSTORMS WILL DEVELOP AND MOVE INTO WESTERN IOWA THIS
EVENING. THE STORMS WILL ADVANCE TO THE INTERSTATE 35 CORRIDOR BY
AROUND MIDNIGHT...AND ACROSS OUR AREA BETWEEN MIDNIGHT AND 5 AM.
THE MAIN SEVERE WEATHER THIRD WILL BE FOR HAIL AND HIGH WINDS.
WIDESPREAD HEAVY RAIN IS ALSO LIKELY WITH THESE STORMS.

NUMEROUS AREAL AND RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS
CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS LINGERING INTO EARLY
FRIDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE SOUTHEAST OF A
LAMONI TO TAMA LINE DURING THE AFTERNOON THURSDAY. A BETTER CHANCE
FOR STORMS WILL ARRIVE ON SUNDAY INTO MONDAY. THE SEVERE WEATHER
POTENTIAL AT THIS TIME LOOKS TO BE MINIMAL WHILE THE HEAVY RAIN
POTENTIAL HAS YET TO BE DETERMINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE FROM AROUND MIDNIGHT THROUGH THE
PREDAWN HOURS...AND POSSIBLY THURSDAY AFTERNOON.

In the hours before

Local storm report, Jun 12, 1:48 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
148 AM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     HEAVY RAIN       NW GOWRIE               42.28N 94.29W
06/12/2008  M1.75 INCH       WEBSTER            IA   TRAINED SPOTTER

&&

KJ
Local storm report, Jun 12, 2:36 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
236 AM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 AM     FLASH FLOOD      5 NNW PATTERSON         41.42N 93.90W
06/12/2008                   MADISON            IA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS 6 TO 8 INCHES OF WATER FLOWING
            OVER THE 2800TH BLOCK OF THE CUMMING ROAD.

&&

BMOYER
Local storm report, Jun 12, 2:37 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
237 AM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     FLASH FLOOD      2 SSE AMES AIRPORT      41.97N 93.61W
06/12/2008                   STORY              IA   LAW ENFORCEMENT

            WATER WAS REPORTED 2 TO 3 FEET DEEP OVER PARTS OF HWY 69
            SOUTH OF AMES.

1200 AM     FLASH FLOOD      SLATER                  41.88N 93.68W
06/12/2008                   STORY              IA   LAW ENFORCEMENT

            STREET FLOODING WAS REPORTED IN SLATER.

0210 AM     FLASH FLOOD      E GILBERT               42.11N 93.64W
06/12/2008                   STORY              IA   LAW ENFORCEMENT

            WATER WAS OVER THE ROAD AT 170TH AND 530TH.

&&

KJ
Local storm report, Jun 12, 2:45 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
245 AM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     FLASH FLOOD      WATERLOO                42.49N 92.35W
06/12/2008                   BLACK HAWK         IA   LAW ENFORCEMENT

            HEAVY RAIN WAS OVERWHELMING THE PUMPING CAPABILITIES IN
            MANY AREAS OF THE CITY...AND STREET FLOODING WAS
            REPORTED.

0207 AM     FLASH FLOOD      NORTHWOOD               43.44N 93.22W
06/12/2008                   WORTH              IA   LAW ENFORCEMENT

            STREET FLOODING WAS REPORTED.

0142 AM     FLASH FLOOD      WEBSTER CITY            42.46N 93.82W
06/12/2008                   HAMILTON           IA   LAW ENFORCEMENT

            STREET FLOODING WAS REPORTED.

&&

KJ
Local storm report, Jun 12, 2:55 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
255 AM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     FLASH FLOOD      10 N CORNING            41.14N 94.72W
06/12/2008                   ADAMS              IA   LAW ENFORCEMENT

            WATER WAS REPORTED OVER NUMEROUS CROSS ROADS WITH 110TH
            STREET ACROSS THE NORTHERN PORTION OF THE COUNTY.

&&

KJ
Local storm report, Jun 12, 3:35 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
335 AM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 AM     FLOOD            GUTHRIE CENTER          41.68N 94.50W
06/12/2008                   GUTHRIE            IA   EMERGENCY MNGR

            SOUTH RACCOON RIVER OUT OF ITS BANKS WITH FLOODING IN
            CITY. SANDBAGGING HAS STARTED NEAR WATER PLANT...CITY
            WELLS...POOLS...AND MUNICIPAL GAS FACILITIES.

&&

SMALL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:12 PM CDTTornado WarningDMXEmmet, Palo Alto48 min
Jun 11, 7:29 PM CDTTornado WarningDMXEmmet, Palo Alto46 min
Jun 11, 7:39 PM CDTTornado WarningDMXCrawford18 min
Jun 11, 7:41 PM CDTTornado WarningDMXPalo Alto, Pocahontas34 min
Jun 11, 7:46 PM CDTSevere Thunderstorm WarningDMXCrawford44 min
Jun 11, 7:53 PM CDTTornado WarningDMXCrawford52 min
Jun 11, 7:59 PM CDTFlash Flood WarningDMXCrawford6 hr
Jun 11, 8:02 PM CDTTornado WarningDMXSac28 min
Jun 11, 8:08 PM CDTFlash Flood WarningDMXPalo Alto, Pocahontas6 hr
Jun 11, 8:12 PM CDTSevere Thunderstorm WarningDMXKossuth48 min
Jun 11, 8:15 PM CDTTornado WarningDMXPalo Alto, Pocahontas45 min
Jun 11, 8:17 PM CDTTornado WarningDMXAudubon, Carroll43 min
Jun 11, 8:26 PM CDTTornado WarningDMXPalo Alto, Pocahontas34 min
Jun 11, 8:31 PM CDTTornado WarningDMXCarroll29 min
Jun 11, 8:33 PM CDTTornado WarningDMXKossuth42 min
Jun 11, 8:48 PM CDTSevere Thunderstorm WarningDMXCarroll, Greene27 min
Jun 11, 8:48 PM CDTSevere Thunderstorm WarningDMXCalhoun, Sac57 min
Jun 11, 8:52 PM CDTFlash Flood WarningDMXSac6 hr
Jun 11, 8:59 PM CDTSevere Thunderstorm WarningDMXAudubon, Cass46 min
Jun 11, 8:59 PM CDTTornado WarningDMXPalo Alto, Pocahontas31 min
Jun 11, 9:06 PM CDTFlash Flood WarningDMXKossuth6 hr
Jun 11, 9:10 PM CDTSevere Thunderstorm WarningDMXWebster50 min
Jun 11, 9:12 PM CDTTornado WarningDMXKossuth33 min
Jun 11, 9:16 PM CDTFlash Flood WarningDMXAudubon, Carroll, Cass6 hr
Jun 11, 9:18 PM CDTSevere Thunderstorm WarningDMXGreene, Guthrie42 min
Jun 11, 9:33 PM CDTFlash Flood WarningDMXCerro Gordo, Worth6 hr
Jun 11, 9:35 PM CDTSevere Thunderstorm WarningDMXHancock, Winnebago40 min
Jun 11, 9:37 PM CDTSevere Thunderstorm WarningDMXKossuth, Winnebago38 min
Jun 11, 9:54 PM CDTSevere Thunderstorm WarningDMXBoone36 min
Jun 11, 9:55 PM CDTFlash Flood WarningDMXAdair, Greene, Guthrie, Webster6 hr
Jun 11, 9:57 PM CDTSevere Thunderstorm WarningDMXHamilton, Humboldt, Webster, Wright48 min
Jun 11, 10:01 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster, Wright44 min
Jun 11, 10:02 PM CDTRiver Flood WarningDMXHumboldt13 hr
Jun 11, 10:21 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock39 min
Jun 11, 10:26 PM CDTFlash Flood WarningDMXBoone, Dallas6 hr
Jun 11, 10:26 PM CDTSevere Thunderstorm WarningDMXStory49 min
Jun 11, 10:32 PM CDTSevere Thunderstorm WarningDMXHardin43 min
Jun 11, 10:34 PM CDTFlash Flood WarningDMXFranklin, Hamilton, Story, Wright6 hr
Jun 11, 10:38 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin52 min
Jun 11, 11:01 PM CDTSevere Thunderstorm WarningDMXButler, Grundy44 min
Jun 11, 11:04 PM CDTSevere Thunderstorm WarningDMXGrundy, Marshall, Tama56 min
Jun 11, 11:08 PM CDTFlash Flood WarningDMXHancock, Winnebago6 hr
Jun 11, 11:16 PM CDTSevere Thunderstorm WarningDMXCerro Gordo29 min
Jun 11, 11:20 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer55 min
Jun 11, 11:27 PM CDTFlash Flood WarningDMXAdams6 hr
Jun 12, 12:08 AM CDTRiver Flood WarningDMXCass21 hr
Jun 12, 12:15 AM CDTFlash Flood WarningDMXBlack Hawk, Bremer, Butler, Grundy6 hr
Jun 12, 12:23 AM CDTFlash Flood WarningDMXPolk6 hr
Jun 12, 12:28 AM CDTFlash Flood WarningDMXMadison6 hr
Jun 12, 1:28 AM CDTFlash Flood WarningDMXMarshall, Tama6 hr
Jun 12, 2:26 AM CDTAreal Flood WarningDMXPalo Alto, Pocahontas6 hr
Jun 12, 3:06 AM CDTAreal Flood WarningDMXKossuth6 hr
Jun 12, 3:22 AM CDTAreal Flood WarningDMXAudubon, Carroll, Cass5 hr
Jun 12, 3:50 AM CDTAreal Flood WarningDMXAdair, Guthrie6 hr
Jun 12, 4:23 AM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie23 min
Jun 12, 5:30 AM CDTAreal Flood WarningDMXAdams3 hr
Jun 12, 6:26 AM CDTAreal Flood WarningDMXMadison3 hr
Jun 12, 7:00 AM CDTAreal Flood WarningDMXAdair, Adams, Audubon, Black Hawk, Boone, Bremer and 26 more12 hr
Jun 12, 9:39 AM CDTRiver Flood WarningDMXDecatur34 hr
Jun 12, 12:21 PM CDTRiver Flood WarningDMXStory15 hr
Jun 12, 1:13 PM CDTRiver Flood WarningDMXLucas38 hr
Jun 12, 1:27 PM CDTRiver Flood WarningDMXPolk14 hr
Jun 12, 3:04 PM CDTAreal Flood WarningDMXMarion12 hr
Jun 12, 3:09 PM CDTSevere Thunderstorm WarningDMXJasper, Marion29 min
Jun 12, 3:29 PM CDTSevere Thunderstorm WarningDMXPoweshiek27 min
Jun 12, 3:47 PM CDTSevere Thunderstorm WarningDMXTama28 min
Jun 12, 3:58 PM CDTSevere Thunderstorm WarningDMXJasper, Poweshiek27 min
Jun 12, 4:21 PM CDTTornado WarningDMXAppanoose, Davis39 min
Jun 12, 4:40 PM CDTSevere Thunderstorm WarningDMXAppanoose, Wayne34 min
Jun 12, 4:47 PM CDTSevere Thunderstorm WarningDMXMonroe32 min
Jun 12, 4:57 PM CDTTornado WarningDMXDavis48 min
Jun 12, 5:06 PM CDTSevere Thunderstorm WarningDMXMahaska39 min
Jun 12, 5:19 PM CDTFlash Flood WarningDMXAppanoose, Davis, Monroe, Wapello12 hr
Jun 12, 5:26 PM CDTSevere Thunderstorm WarningDMXAppanoose, Wayne14 min
Jun 12, 5:30 PM CDTSevere Thunderstorm WarningDMXMahaska, Poweshiek17 min
Jun 12, 5:36 PM CDTSevere Thunderstorm WarningDMXMonroe24 min
Jun 12, 5:48 PM CDTTornado WarningDMXDavis30 min
Jun 12, 6:56 PM CDTAreal Flood WarningDMXAdair, Adams, Black Hawk, Boone, Bremer, Butler and 17 more12 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.